Accident Vasculaire Cerebral Ischemique Post-Chimiotherapie Pour Cancer De La Langue Ischemic Stroke Induced by Chemotherapy for Tongue Cancer
Loum B*, Lame CA, Mboup C, Thierno B Diallo, Cheikhna Ba Ndiaye and Malick Ndiaye
Universite Cheikh Anta Diop De Dakar, Senegal
- *Corresponding Author:
- Birame Loum
Universite Cheikh Anta Diop De Dakar
E-mail: [email protected]
Received Date: January 18, 2017 Accepted Date: March 20, 2017 Published Date:March 25, 2017
Citation: Loum B, Lame CA, Mboup C, Diallo TB, Ndiaye CB, et al. (2017) Accident Vasculaire Cerebral Ischemique Post-Chimiotherapie Pour Cancer De La Langue Ischemic Stroke Induced by Chemotherapy for Tongue Cancer. J Clin Case Rep 7: 944. doi: 10.4172/2165-7920.1000944
Copyright: © 2017 Loum B, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Introduction: Cancer chemotherapy is a provider of a wide spectrum of neurological complications. Such complication ischemic strokes are an unusual event with an incidence of 0.14%.
Objective: Report and comment on the observation of a patient who presented an ischemic stroke in the aftermath of chemotherapy for tongue cancer.
Observation: 47 years old patient without cardiovascular risk factor is followed for tongue cancer. She presented the waning of chemotherapy ischemic stroke confirmed by brain scan. Heart explorations are normal, and the etiologic biological assessment.
Discussion: The diagnosis of stroke after chemotherapy has been retained in our patient on the basis of the absence of vascular risk factor and negativity of etiological assessment, and the use of cisplatine and 5-fluorouracil, which have been implicated in the occurrence ischemic stroke. The occurrence of this complication depends on the type of drugs, and certain drug combinations and fall of several mechanisms that can be entangled.